# SDR ASOA201810185276

- Difficulty date: October 18, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10044235
- Condition: Corroded
- Location: Lt Wing
- Part time: 40,742 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK HOLES HAVE PITTING CORROSION. REPAIRED WING PLANK ACCESS HOLE 640BB IAW REO 601R-57-21-030 REV L AND EC/TC EO600-57-81 REV K.
